UM

Browse/Search Results:  1-10 of 31 Help

Selected(0)Clear Items/Page:    Sort:
A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations Journal article
Applied Mathematics and Computation, 2022,Volume: 425
Authors:  Sun, Lu Yao;  Fang, Zhi Wei;  Lei, Siu Long;  Sun, Hai Wei;  Zhang, Jia Li
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Block-circulant-circulant-block Preconditioner  Distributed-order Fractional Derivative  Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-space Fractional Equation  
CRYSTAL GROWTH, CHARACTERIZATION AND NEUTRON SCATTERING STUDIES OF FRUSTRATED SRRE2O4 (RE = RARE EARTH) COMPOUNDS Thesis
University of Macau: University of Macau, 2022
Authors:  Si Wu;  Li HF(李海峰)
Adobe PDF | Favorite |  | Submit date:2022/08/15
All-at-once method for variable-order time fractional diffusion equations Journal article
Numerical Algorithms, 2022,Volume: 90,Issue: 1,Page: 31-57
Authors:  Pang, Hong Kui;  Qin, Hai Hua;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/13
All-at-once  Divide-and-conquer  Finite Difference Method  Low-rank  Polynomial Interpolation  Vo Time Fractional Derivative  
A preconditioner based on sine transform for two-dimensional semi-linear Riesz space fractional diffusion equations in convex domains Journal article
Applied Numerical Mathematics, 2021,Volume: 169,Page: 289-302
Authors:  Huang, Xin;  Sun, Hai Wei
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/12/08
Gmres Method  Penalization  Riesz Fractional Derivative  Sine Transform Based Preconditioner  Toeplitz Matrix  
Second-Order and Nonuniform Time-Stepping Schemes for Time Fractional Evolution Equations with Time–Space Dependent Coefficients Journal article
Journal of Scientific Computing, 2021,Volume: 89,Issue: 2
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/12/08
Nonuniform Mesh  Time Fractional Evolution Equations  Variable Coefficients  Weak Singularity  
An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs Journal article
Applied Mathematics and Computation, 2021,Volume: 402
Authors:  Pan,Kejia;  Sun,Hai Wei;  Xu,Yuan;  Xu,Yufeng
Favorite |  | TC[WOS]:7 TC[Scopus]:8 | Submit date:2021/03/09
Biconjugate Gradient Stabilized Method  Cascadic Multigrid Method  Fractional Diffusion Equations  Richardson Extrapolation  Variable Coefficients  
Splitting preconditioning based on sine transform for time-dependent Riesz space fractional diffusion equations Journal article
Journal of Applied Mathematics and Computing, 2021,Volume: 66,Issue: 1-2,Page: 673–700
Authors:  Lu,Xin;  Fang,Zhi Wei;  Sun,Hai Wei
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
Gmres Method  Riesz Space Fractional Diffusion Equations  Shifted Grünwald Discretization  Sine-transform-based Splitting Preconditioner  Symmetric Positive Definite Toeplitz Matrix  
Fast implicit difference schemes for time-space fractional diffusion equations with the integral fractional Laplacian Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 1,Page: 441-463
Authors:  Gu,Xian Ming;  Sun,Hai Wei;  Zhang,Yanzhi;  Zhao,Yong Liang
Favorite |  | TC[WOS]:6 TC[Scopus]:7 | Submit date:2021/03/09
Caputo Derivative  Circulant Preconditioner  Fractional Diffusion Equations  Integral Fractional Laplacian  Krylov Subspace Solvers  
An Efficient Second‑Order Convergent Scheme for One‑Side Space Fractional Diffusion Equations with Variable Coefficients Journal article
Communications on Applied Mathematics and Computation, 2020,Volume: 2,Issue: 2,Page: 215--239
Authors:  Lin Xuelei;  Lyu Pin;  Michael K. Ng;  Sun HW(孫海衛);  Seak Weng Vong
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/28
One-side Space Fractional Diffusion Equation  Variable Diffusion Coefficients  Stability And Convergence  High-order Finite-difference Scheme  Preconditioner  
Tensor-Train Format Solution with Preconditioned Iterative Method for High Dimensional Time-Dependent Space-Fractional Diffusion Equations with Error Analysis Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 3,Page: 1731-1763
Authors:  Chou,Lot Kei;  Lei,Siu Long
Favorite |  | TC[WOS]:3 TC[Scopus]:4 | Submit date:2021/03/11
High Dimensional Fractional Diffusion Equation  Krylov Subspace Method  Preconditioner  Tensor-train Decomposition